# SDR CALA2015062994034

- Difficulty date: June 28, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 86,616 hours, 24,556 cycles
- Engine: Pwa PW2037
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Skate Angle
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 SHEARED FASTENERS AT ATTACH ANGLE, RT LOWER SURFACE, OTBD PYLON AFT FAIRING AREA.  REMOVED FASTENERS.  FOUND SKATE ANGLE AT RT WING TO NACELLE OTBD PYLON SIDE CRACKED.  ANGLE PN 112N4006-2 WAS FABRICATED IAW OEM DWG 112N4006SH1-4.  NO DEVIATIONS.  NO FURTHER INSPECTIONS REQUIRED.
